Title: Growth and Zeros of Meromorphic Solutions to Second-Order Linear Differential Equations
Author(s): Maamar Andasmas, Benharrat Belaidi
Pages: 11-18
Cite as:
Maamar Andasmas, Benharrat Belaidi, Growth and Zeros of Meromorphic Solutions to Second-Order Linear Differential Equations, Int. J. Anal. Appl., 11 (1) (2016), 11-18.

Abstract


The main purpose of this article is to investigate the growth of meromorphic solutions to homogeneous and non-homogeneous second order linear differential equations f00+Af0+Bf = F, where A(z), B (z) and F (z) are meromorphic functions with finite order having only finitely many poles. We show that, if there exist a positive constants σ > 0, α > 0 such that |A(z)| ≥ eα|z|σ as |z| → +∞, z ∈ H, where dens{|z| : z ∈ H} > 0 and ρ = max{ρ(B), ρ(F)} < σ, then every transcendental meromorphic solution f has an infinite order. Further, we give some estimates of their hyper-order, exponent and hyper-exponent of convergence of distinct zeros.

Full Text: PDF

 

References


  1. M. Andasmas and B. Bela¨ıdi, On the growth and fixed points of meromorphic solutions of second order non-homogeneous linear differential equations, Int. J. Math. Comput. 18(2013), no. 1, 28-45. Google Scholar

  2. B. Bela¨ıdi, Estimation of the hyper-order of entire solutions of complex linear ordinary differential equations whose coefficients are entire functions, Electron. J. Qual. Theory Differ. Equ. 2002 (2002), Article ID 5. Google Scholar

  3. B. Bela¨ıdi, Growth of solutions of certain non-homogeneous linear differential equations with entire coefficients, JIPAM. J. Inequal. Pure Appl. Math., 5 (2004), no. 2, Article ID 40. Google Scholar

  4. A. Besicovitch, On integral functions of order < 1, Math. Ann. 97 (1927), no. 1, 677-695. Google Scholar

  5. Z. X. Chen, Zeros of meromorphic solutions of higher order linear differential equations, Analysis, 14 (1994), no. 4, 425–438. Google Scholar

  6. Z. X. Chen, The zero, pole and order of meromorphic solutions of differential equations with meromorphic coefficients, Kodai Math. J., 19 (1996), no. 3, 341–354. Google Scholar

  7. Z. X. Chen and C. C. Yang, Some further results on the zeros and growths of entire solutions of second order linear differential equations, Kodai Math. J., 22 (1999), no. 2, 273–285. Google Scholar

  8. Y. Chen, Estimates of the zeros and growths of meromorphic solutions of homogeneous and non-homogeneous second order linear differential equations, Math. Appl. (Wuhan) 23 (2010), no. 1, 18-26. Google Scholar

  9. G. G. Gundersen, Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates, J. London Math. Soc. 37 (1988), no. 1, 88-104. Google Scholar

  10. G. G. Gundersen, Finite order solutions of second order linear differential equations, Trans. Amer. Math. Soc. 305 (1988), no. 1, 415-429. Google Scholar

  11. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964. Google Scholar

  12. S. Hellerstein, J. Miles, J. Rossi, On the growth of solutions of f00+ gf0+ hf = 0, Trans. Amer. Math. Soc., 324 (1991), no. 2, 693–706. Google Scholar

  13. K. H. Kwon, On the growth of entire functions satisfying second order linear differential equations, Bull. Korean Math. Soc., 33 (1996), no. 3, 487-496. Google Scholar

  14. I. Laine, Nevanlinna theory and complex differential equations, de Gruyter Studies in Mathematics, 15. Walter de Gruyter & Co., Berlin, 1993. Google Scholar

  15. J. Wang, I. Laine, Growth of solutions of nonhomogeneous linear differential equations, Abstr. Appl. Anal. 2009 (2009), Article ID 363927. Google Scholar

  16. C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2020 IJAA, unless otherwise stated.